# SDR RAIA950622

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 955
- Propeller: Rotol R333482F12
- System (JASC): 6111 · Propeller Blade Section
- Part: Propeller
- Condition: Out Of Adjust
- Location: Rt Engine
- Part time: 8,507 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

STL - FLT 7071 - RT ENGINE DID NOT MAKE TORQUE.  MAINTENANCE ADJUSTED RT PROPELLER BLADE ANGLE.  GROUND RUNS GOOD.  (X)
